BibTeX record: journals/siamcomp/MitchellMP87

download as .bib file

@article{DBLP:journals/siamcomp/MitchellMP87,
  author    = {Joseph S. B. Mitchell and
               David M. Mount and
               Christos H. Papadimitriou},
  title     = {The Discrete Geodesic Problem},
  journal   = {{SIAM} J. Comput.},
  year      = {1987},
  volume    = {16},
  number    = {4},
  pages     = {647--668},
  url       = {http://dx.doi.org/10.1137/0216045},
  doi       = {10.1137/0216045},
  timestamp = {Tue, 21 Oct 2014 09:15:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/MitchellMP87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}